# SDR RAIA201407040001

- Difficulty date: July 4, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N841HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145382
- Aircraft time: 32,998 hours, 29,620 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808
- Part serial: MX678526
- Condition: Leaking
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING LANDING, LOSS OF HYDRAULIC FLUID FROM SYSTEM 2, FOLLOWED BY HYD 2 LOW QUANTITY, RUDDER SYS 2 INOPERATIVE, AILERON SYS 2 INOPERATIVE MESSAGE.  MAINTENANCE INSPECTED AND REPLACED NR 2 ENGINE DRIVEN HYD PUMP, OPS AND LEAK CHECK GOOD.
